| Title: | Professor Václav Medek sexagenarian (English) |
| Author: | Nádeník, Zbyněk |
| Author: | Zámožík, Jozef |
| Language: | English |
| Journal: | Czechoslovak Mathematical Journal |
| ISSN: | 0011-4642 (print) |
| ISSN: | 1572-9141 (online) |
| Volume: | 33 |
| Issue: | 4 |
| Year: | 1983 |
| Pages: | 665-668 |
| . | |
| Category: | history |
| . | |
| MSC: | 01A70 |
| idZBL: | Zbl 0536.01030 |
| idMR: | MR721094 |
| DOI: | 10.21136/CMJ.1983.101901 |
| . | |
| Date available: | 2008-06-09T14:56:09Z |
| Last updated: | 2020-07-28 |
| Stable URL: | http://hdl.handle.net/10338.dmlcz/101901 |
| . |
| Files | Size | Format | View |
|---|---|---|---|
| CzechMathJ_33-1983-4_2.pdf | 1.098Mb | application/pdf |
View/ |